I got blocked and stars thru that word so many times as I was recovering! Because it <span style = 'background-color: #dae8f4'>does</span> suck. Yes. It *****.
Good to see we worked thru it after all this time.
I just love you guys!
Such honesty and kindness and willingness to help. It's such a blessing! I think this place attracts some of the most intelligent and caring people in the world. So gratifying.
I haven't posted for a very long time ... but I will always keep this thread going.
The length of time withdrawal symptoms occur can range from a couple of days to weeks depending on <span style = 'background-color: #dae8f4'>how</span> high your dose was and <span style = 'background-color: #dae8f4'>how</span> long you were on the drug. Withdrawal symptoms can be reduced by discontinuing use of the drug slowly (i.e., gradually reducing the daily dose).
Tramadol is more complex than other opiate and opiate-like medications because it also appears to have actions on the GABAergic, noradrenergic, and serotonergic systems in the brain.
I'm now tapering off zoloft and switching to Keppra (for seizures.) Not sure if I'm feeling <span style = 'background-color: #dae8f4'>much</span> relief yet!! (Been a few weeks into this) <span style = 'background-color: #dae8f4'>how</span> come I was into the docs over the years w/diarrhea complaints and none of the docs ever told me Zoloft was one of the worst SSRIs for causing d.??? Also in last couple years having problems w/insomnia...Docs never told me about that side effect either!!! Just gave me Ambien!! I want my bowel back to normal!! Help...
Below you will find my journey to reality ( Please remember I was suffering greatly when writing, so at times it may seem a bit emotional........And it was.
MY JOURNEY THROUGH WITHDRAWAL.
Thursday 4pm. Last of the Oxy ( This is <span style = 'background-color: #dae8f4'>how</span> I will refer to the drug from now on.) Nauseaus through the night.
Friday 6am. Pain in legs and arms a bit of nausea, ache all over, no appitite.
Before this condition existed, it simply didn't exert change on the penis that <span style = 'background-color: #dae8f4'>much</span> before, so nobody noticed it that <span style = 'background-color: #dae8f4'>much</span>. I think everyone can probably relate to stress causing an erectile issue, but it is usually short-lived...not persistent.
3. Varicose or darkening (spider) veins appear when blood flow is reduced or their flow mechanism is interrupted. Veins have built-in receptors that control constriction, dilation, and flow direction.
I have to cut down and recently cut down to 10 a day and have experienced physical and emotional withdrawal symptoms. I have some clonidine and don't know <span style = 'background-color: #dae8f4'>how</span><span style = 'background-color: #dae8f4'>much</span> to take for withdrawal. What is the recommended dosage. My goal is to eventually cut down to 4 a day, but have been very uncomfortable at 10. I also take effexor and trazadone for depression, but I am so depressed right now. Hydrocodone, believe it or not has helped my depression and has given me something to look forward to.
If this stuff (resveratrol) helps from everything I have read about it, I am going to go to a high grade type that <span style = 'background-color: #dae8f4'>does</span><span style = 'background-color: #dae8f4'>cost</span> a bit more.
Everyone should read up on it.
I also will say is to let the do's know what you are taking, maybe they will get hip to this.
Oh, and lastly I have been taking a powdered supplement called PHorever and I have been losing the weight as well as feeling better and have more energy to play sports.
So here are my bullet points.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.